# SDR USAA2009062591593

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 65,240 hours, 44,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C19 - MAJOR REPAIR - LEVEL 2 CORROSION ON FLOORBEAM UPPER CHORD AT BS 967, RBL 18.  REPAIRED FLOORBEAM UPPER CHORD AT BS 967, RBL 18 IAW B737 SRM 53-60-51.
